Suffering from depression

Posted , 4 users are following.

Hi everyone, I’m 19 years old and I was diagnosed with PCOS just over a year ago and I have been taking spironolactone since then. Within the last 4 months or so my periods became really messed up (i blamed exam stress) and i have basically been bleeding everyday for the last 4 months. The bleeding isnt that heavy so my doctor has said that she could prescribe the pill to help with that. I’ve also in the last few months been suffering with severe depression, and im worried that if i start taking the pill this would just get even worse. Sorry that this has been so long, but has anyone else been in a similiar situation? Thanks x

0 likes, 5 replies

5 Replies

  • Posted

    My periods are broken down into every few months since I got off BC, however I think taking the pill would probably make it worse. I would study the side effects and find calming sounds and candles. I know it may sound dumb but I suffer from depression and anxiety , with a bad case of insomnia and my dr had me trying all types of medications for those conditions but my OBGYN kept trying to put me back on BC but I’ve trying to find natural ways to get everything under control
  • Posted

    The drug you are taking, is that to treat PCOS?
    • Posted

      I was originally taking it for my acne and androgenic alopecia and we later realised that these things were caused because i had pcos
    • Posted

      Have they offered you metformin? It is supposed to help with levelling out your hormone imbalance which could help with mood swings and depression.
  • Posted

    I think you might be in need of some vitamins or supplements to improve your general health

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.